# SDR SWAA2022021814666

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Corroded
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL 113AC HAS CORROSION ON THE INSIDE FLANGE SURFACE AROUND FASTENER HOLES AS MARKED. / REMOVED CORROSION ON NOSE WHEEL PANEL 113AC INSIDE FLANGE DEEPEST BLEND AREA WAS .004 MATERIAL LOSS. SRM HAS NO LIMITS IN THIS AREA REPAIRED IAW AAR EA 180462 IR AND SWA EA 1-753-33199 REV IR
